Apr 12, 2008
doctor Young my son is on videx, zerit and kaletra and i keep reading here that videx and zerit is a deadly combination what can i switch him to
| Response from Dr. Young
Thanks for your post.
Your correct that the combination of d4T (Zerit) and ddI (Videx) is generally not recommended because of significantly increased risk of side effects and toxicity. Regimens like this are generally reserved for situations where there are few alternative treatment options.
In today's world of multiple well-tolerated treatment options, I'd find it difficult to believe that (at least in the US and Western Europe) there aren't other less risky options.
I can't provide specific recommendations here without knowing the details of your son's previous treatment history or drug resistance patterns- but feel free to write me back here and perhaps I can find some possibilities.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared To Get Tested
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.